On the existence of generalized solutions, growing at infinity, of boundary value problems for higher-order linear parabolic equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1988), pp. 61-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_4_a9,
author = {I. P. Sleptsova and A. E. Shishkov},
title = {On the existence of generalized solutions, growing at infinity, of boundary value problems for higher-order linear parabolic equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {61--69},
year = {1988},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_4_a9/}
}
TY - JOUR AU - I. P. Sleptsova AU - A. E. Shishkov TI - On the existence of generalized solutions, growing at infinity, of boundary value problems for higher-order linear parabolic equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1988 SP - 61 EP - 69 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1988_4_a9/ LA - ru ID - IVM_1988_4_a9 ER -
%0 Journal Article %A I. P. Sleptsova %A A. E. Shishkov %T On the existence of generalized solutions, growing at infinity, of boundary value problems for higher-order linear parabolic equations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1988 %P 61-69 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1988_4_a9/ %G ru %F IVM_1988_4_a9
I. P. Sleptsova; A. E. Shishkov. On the existence of generalized solutions, growing at infinity, of boundary value problems for higher-order linear parabolic equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1988), pp. 61-69. http://geodesic.mathdoc.fr/item/IVM_1988_4_a9/